# SDR SWIA200718763

- Difficulty date: October 4, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 12,356 hours, 10,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Dirty
- Location: Pax Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6515 - COULD NOT OPEN PAX DOOR AT THE GATE.  CLEANED DOOR POWER ASSIST BUTTON.  OPS CHECKS GOOD.
